MathSciNet Relay Station
MathSciNet bibliographic data
MR485848 13H10 (13-02 14L99 14M15)
Hochster, Melvin Some applications of the Frobenius in characteristic $0$. Bull. Amer. Math. Soc. 84 (1978), no. 5, 886–912.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement